# SDR WTAA960182

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - RIGHT BETA LIGHT ILLUMINATED ON TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  REPLACED RIGHT BETA SWITCH.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
